Abstract
The topological transversality theorem for condensing mappings stated in [7] is used to prove some perturbation theorems: a theorem on \gamma-condensing perturbation of hyperaccretive mappings and a Browder type result on the perturbation of some bijective mappings \gamma-Lipschitz mappings. An application concerning the existence and the uniqueness of solution to a boundary value problem for nonlinear second order differential equations in Banach spaces is finally given.
Authors
Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
?
Paper coordinates
R. Precup, Topological transversality, perturbation theorems and second order differential equations, Babeş-Bolyai Univ., Faculty of Math. Phys., Research Sem., Seminar on Differential Equations, 3 (1989), 149-164.
About this paper
Journal
Publisher Name
DOI
Print ISSN
Online ISSN
MR: 92i:47084
google scholar link